Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 79, NWS Shreveport, LA

April 14, 2014Gregg County, Upshur County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 14, 2014, 11:05 AM CDT for Gregg County, Upshur County, Texas. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2014, 11:05 AM CDT (16:05 UTC)
Expired
Apr 14, 2014, 12:00 PM CDT
In force
55 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Gregg County, TX, Upshur County, TX

The radar

The Shreveport radar (KSHV), 101 km from the middle of the area, began a volume at 16:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 11:05 AM CDTHAIL 0.5Clarksville City, TX
Apr 14, 11:08 AM CDTHAIL 0.881 Ne Liberty City, TXSOUTHERN HILLS GOLF CLUB
Apr 14, 11:32 AM CDTHAIL 0.75Longview, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 10:34 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 4.1 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2014-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2014-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2260 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

152 
WUUS54 KSHV 141605
SVRSHV
TXC183-459-141700-
/O.NEW.KSHV.SV.W.0079.140414T1605Z-140414T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1105 AM CDT MON APR 14 2014

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREGG COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WHITE OAK...LONGVIEW...GLADEWATER...
  SOUTHEASTERN UPSHUR COUNTY IN NORTHEAST TEXAS...

* UNTIL NOON CDT

* AT 1101 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR LIBERTY CITY...OR 8 MILES SOUTHWEST OF
  GLADEWATER...AND MOVING NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CLARKSVILLE CITY AND EAST MOUNTAIN...

LAT...LON 3271 9470 3246 9470 3237 9499 3253 9499
      3252 9501 3255 9502 3253 9503 3254 9507
TIME...MOT...LOC 1606Z 244DEG 33KT 3248 9498

$$
1 follow-up statement
764 
WWUS54 KSHV 141642
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1142 AM CDT MON APR 14 2014

TXC183-459-141647-
/O.CAN.KSHV.SV.W.0079.000000T0000Z-140414T1700Z/
GREGG TX-UPSHUR TX-
1142 AM CDT MON APR 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR UPSHUR AND GREGG COUNTIES IS
CANCELLED...


THE THUNDERSTORM STORM WHICH MOVED ACROSS NORTHERN GREGG COUNTY 
DURING THE PAST 30 MINUTES PRODUCED HAIL UP TO NICKEL SIZE.
HOWEVER...THE STORM HAS WEAKENED AND MOVED INTO HARRISON COUNTY. 
HAIL UP TO DIME SIZE IS STILL POSSIBLE FROM THIS STORM AS IT 
CONTINUES TO MOVE EAST AT 40 MPH. 
  
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY
AFTERNOON FOR NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS.

LAT...LON 3271 9470 3246 9470 3237 9499 3253 9499
      3252 9501 3255 9502 3253 9503 3254 9507
TIME...MOT...LOC 1637Z 244DEG 33KT 3260 9468

$$

14

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 10:50 AM CDT, 15 minutes earlier.

Area forecast discussion, Apr 14, 10:50 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1050 AM CDT MON APR 14 2014

.DISCUSSION...
STORM INTENSITIES ARE INCREASING...WITH ADDITIONAL CONVECTIVE
DEVELOPMENT UPSTREAM...PROMPTING A SEVERE TSTM WATCH THRU 5
PM...FOR HAIL. NO DAMAGING WINDS EXPECTED./VII/

&&

.PREV DISCUSSION... /ISSUED 949 AM CDT MON APR 14 2014/

DISCUSSION...
BOTH PREFRONTAL AND POSTFRONTAL CONVECTION INCREASING ACROSS
AREA...WITH STG COLD FRONT BISECTING THE REGION. EXPECT INCREASING
TSTM ACTIVITY ALONG COLD FRONT TO POSSIBLY PRODUCE SMALL HAIL.
THIS FRONT WILL MOVE ACROSS SOUTHERN CWA BY MIDDAY. SMALL SHOWERS
ALSO INCREASING IN COVERAGE ACROSS EXTREME NORTHERN CWA...SO
RAISED POPS BACK UP INTO CHANCE CATEGORY./VII/

PREV DISCUSSION... /ISSUED 705 AM CDT MON APR 14 2014/

AVIATION...
12Z SFC ANALYSIS HAS THE COLD FRONT THROUGH THE TYR...TXK
TERMINALS AND ALMOST ON TOP OF THE GGG TERMINAL. THE FRONT
CONTINUES TO MAKE SLOW BUT STEADY PROGRESS TO THE SOUTH AND EAST
THIS MORNING. AHEAD OF THE FRONT...REMNANT OUTFLOW BOUNDARY EXISTS
FROM NEAR LFK TO MLU AND THIS FEATURE CONTINUES TO MOVE SLOWLY
SOUTH AND EAST AS WELL. NEW STRONG TO SEVERE CONVECTION IS
DEVELOPING JUST AHEAD OF THE FRONT BUT BEHIND THE OUTFLOW BOUNDARY
ACROSS PORTIONS OF EAST CENTRAL TEXAS ATTM. CEILINGS DIRECTLY
BEHIND THE FRONT GO TO BRIEF IFR CONDITIONS BUT THEN BECOME MVFR
WHILE CEILINGS AHEAD OF THE FRONT ARE MOSTLY MVFR.

FOR THE TERMINAL PACKAGE TODAY...PREVAILED MVFR CEILINGS THROUGH
MUCH OF THE DAY WITH VCSH AND/OR VCTS MENTION. LATEST HRRR DATA
SUGGEST THE POTENTIAL FOR POST FRONTAL SHOWERS TO MADE MENTION OF
THIS AS WELL. STRONG PRESSURE GRADIENT IN THE WAKE OF THE FRONTAL
BOUNDARY AND THUS...EXPECT SUSTAINED POST FRONTAL WINDS OF 14-18KTS
WITH GUSTS APPROACHING 30KTS. WINDS WILL DECOUPLE LATE THIS EVENING
AND EXPECTING CLEARING FROM WEST TO EAST OVERNIGHT AS WELL.

/13/

PREV DISCUSSION... /ISSUED 552 AM CDT MON APR 14 2014/

DISCUSSION...
A BUSY MORNING TO SAY THE LEAST WITH VARIOUS ELEMENTS TO CONTEND
WITH AS IT RELATES TO WWA CRITERIA SO APOLOGIZE FOR THE BELATED
DISCUSSION. FIRST THINGS FIRST...ALL CONVECTIVE WATCHES HAVE
EITHER EXPIRED OR BEEN DROPPED FOR OUR REGION AS WIDESPREAD SEVERE
THREAT NEVER REALLY MATERIALIZED AS INITIALLY ANTICIPATED DUE
PRIMARILY TO THE LACK OF INSTABILITY BUT ALSO SIGNIFICANT DRY
SLOTTING WHICH WAS NOT EXACTLY FORESEEN. ALL THIS TO SAY THAT
ALTHOUGH A SIGNIFICANT SEVERE EVENT DID NOT MATERIALIZE...A FEW
ISOLD SEVERE STORMS DID PRODUCE SOME DAMAGING WIND GUSTS OVER
EXTREME SW ARKANSAS AND ONE POSSIBLE TORNADO OVER NE TX LATE
SUNDAY.

NOW SHIFTING GEARS TO THE ACTUAL COLD FRONT AND POST-FRONTAL
CONDITIONS...THE FRONT ITSELF WAS LOCATED ALONG A PBF...TXK...CRS
LINE AS OF 10Z THIS MORNING GENERALLY SPLITTING OUR CWA IN HALF.
CONVECTION CONTINUES OUT AHEAD OF THE FRONT WITH MAINLY LIGHT TO
MODERATE SHWRS AND A FEW EMBEDDED TSTMS EXTENDING FROM S CNTRL AR
BACK OVER MUCH OF N LA AND LOWER E TX. BEHIND THE FRONT...GUSTY NW
WINDS AND SHARPLY COOLER TEMPERATURES ARE FOUND OVER SE OK AND
EXTREME NE TX. THE VERY TIGHT PRESSURE GRADIENT HAS PROMPTED A
LAKE WIND ADVISORY AREA WIDE FOR TODAY...ALBEIT STARTING A BIT
LATER ACROSS OUR SERN HALF AS CONDITIONS WILL NOT BE MET OVER
THESE AREAS UNTIL AROUND MIDDAY AND PERSISTING THROUGH MIDNIGHT.

THE NEXT DILEMMA IS DETERMINING HOW FAR TEMPERATURES WILL FALL
LATER TONIGHT INTO TUESDAY MORNING AND IF WE SEE NEAR FREEZING OR
EVEN SUB-FREEZING READINGS...HOW FAR SOUTH WILL THEY MAKE IT. THE
BEST HACK FOR NOW IS SE OK...ALL OF OUR NRN TIER AR COUNTIES AND
POSSIBLY RED RIVER COUNTY IN NE TX. HAVE GONE AHEAD AND ISSUED A
FREEZE WARNING FOR THESE AREAS TO BEGIN AFTER MIDNIGHT AND LASTING
THROUGH LATE MORNING ON TUESDAY. ALTHOUGH THE DURATION SEEMS A BIT
LONGER THAN WHAT MAY ACTUALLY OCCUR...WANTED TO MAKE SURE WE ARE
COVERED ON EITHER SIDE IN CASE THE AIR MASS IS EVEN COLDER THAN
CURRENTLY FORECAST. A FEW OTHER NOTES WORTH MENTIONING INCLUDE
WIND CHILLS IN THE 20S AND 30S OVERNIGHT INTO TUESDAY MORNING EVEN
WITH THE WINDS DECREASING SLIGHTLY AFTER MIDNIGHT. THE THREAT OF
FREEZING TEMPERATURES OVER THESE SAME AREAS WILL BE POSSIBLE
ONCE AGAIN ON WEDNESDAY MORNING AND MAYBE A FEW LOCATIONS FARTHER
SOUTH IN SRN AR/NRN LA SO WILL NEED TO MONITOR FOR ADDITIONAL FREEZE
WARNINGS.

TEMPERATURES WILL GRADUALLY MODERATE THROUGH THE REMAINDER OF THE
WEEK AND GENERALLY RUN NEAR SEASONAL AVERAGES WITH ANOTHER CHANCE
OF SHWRS AND TSTMS RETURNING LATE THURSDAY INTO FRIDAY WITH THE
ARRIVAL OF OUR NEXT COLD FRONT. THE WEEKEND LOOKS MIXED WITH A
BRIEF BREAK FROM THE RAIN EARLY SATURDAY BUT THEN RETURNING BY
LATE SATURDAY AND ESPECIALLY SUNDAY WITH AN UPPER LEVEL
DISTURBANCE SHIFTING ACROSS THE REGION FROM THE SW TX. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  67  36  60  36  68 /  40  20   0   0   0
MLU  70  36  60  33  67 /  40  40   0   0   0
DEQ  55  30  60  32  66 /  30  10   0   0   0
TXK  58  34  60  36  66 /  30  10   0   0   0
ELD  65  33  60  32  66 /  40  30   0   0   0
TYR  58  34  61  36  68 /  40  10   0   0   0
GGG  62  34  61  34  68 /  40  10   0   0   0
LFK  70  36  63  34  69 /  50  20   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
     ZONES: ARZ060-061-071>073.

     LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
     ZONES: ARZ050-051-059-070.

     FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061.

LA...LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
     ZONES: OKZ077.

     FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
     ZONES: TXZ152-153-165>167.

     LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>151.

     FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR THE FOLLOWING
     ZONES: TXZ096.

&&

VII
Hazardous weather outlook, Apr 14, 6:03 AM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
603 AM CDT MON APR 14 2014

LAZ005-006-010>014-017>022-TXZ152-153-165>167-142200-
LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
603 AM CDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY AS A COLD FRONT
TRANSITIONS ACROSS THE REGION. HOWEVER...NO HAZARDOUS WEATHER
IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED THUNDERSTORMS WILL RETURN TO THE REGION LATE THURSDAY
INTO FRIDAY WITH THE ARRIVAL OF OUR NEXT COLD FRONT. HOWEVER...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED TODAY OR
TONIGHT.

ARZ050-051-059>061-070>073-LAZ001>004-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>151-142200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-MCCURTAIN-
RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-
MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
603 AM CDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST
OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED THUNDERSTORMS WILL RETURN TO THE REGION LATE THURSDAY
INTO FRIDAY WITH THE ARRIVAL OF OUR NEXT COLD FRONT. HOWEVER...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED TODAY OR
TONIGHT.

19

In the hours before

Special weather statement, Apr 14, 10:33 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1033 AM CDT MON APR 14 2014

LAZ004>006-012-141630-
BIENVILLE-CLAIBORNE-LINCOLN-UNION-
1033 AM CDT MON APR 14 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1130 AM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTH CENTRAL LOUISIANA...
     UNION AND LINCOLN...
IN NORTHWEST LOUISIANA...
     CLAIBORNE AND BIENVILLE...

INCLUDING THE FOLLOWING LOCATIONS...
     ARCADIA...BERNICE...FARMERVILLE...GRAMBLING AND RUSTON...

AT 1028 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR ARCADIA...OR 12 MILES NORTHWEST
OF GRAMBLING...MOVING NORTHEAST AT 40 MPH.

PENNY SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.

14
Local storm report, Apr 14, 10:50 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1050 AM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 AM     HAIL             10 NE TYLER             32.43N  95.18W
04/14/2014  E0.88 INCH       SMITH              TX   BROADCAST MEDIA

            HEAVY... BLOWING HAIL STORM

&&

EVENT NUMBER SHV1400292

25
Special weather statement, Apr 14, 11:00 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1100 AM CDT MON APR 14 2014

OKZ077-TXZ096-097-108-109-141700-
BOWIE-FRANKLIN-MCCURTAIN-RED RIVER-TITUS-
1100 AM CDT MON APR 14 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL NOON CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     FRANKLIN...RED RIVER...TITUS AND BOWIE...

INCLUDING THE FOLLOWING LOCATIONS...
     BOGATA...BOXELDER AND DE KALB...

AT 1057 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 8 MILES EAST OF BOGATA...OR 11 MILES
WEST OF BOXELDER...MOVING NORTHEAST AT 60 MPH.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

14

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 8:04 PM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more3 hr
Apr 14, 12:02 AM CDTSevere Thunderstorm WarningSHVBowie, Morris, Red River, Titus58 min
Apr 14, 4:38 AM CDTFreeze WarningSHVRed River28 hr
Apr 14, 10:19 AM CDTSevere Thunderstorm WarningSHVSmith41 min
Apr 14, 11:56 AM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion64 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.